# SDR ASOA2012072701990

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,614 hours, 17,043 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH FOUND IN OP POSITION, EMGERGENCY BATTERY DISCHARGED.  RESET AND PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW FIM 33-51-00.  NO FURTHER DEFECTS NOTED.
